| Model Number |
M00558370 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Deflate (4060)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cre fixed wire dilatation balloon was used during a procedure performed on an unknown date.During the procedure, the balloon did not fully deflate and had difficulty removing the balloon from the scope.The staff had to cut the catheter to remove the balloon from the scope.The procedure was completed with the original device.No further information has been obtained despite good faith efforts.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a140101 captures the reportable event of balloon failure to deflate.